7kfSv3ksc1HwuhqzqUY4OTFVWiJHgMECxNMga7DKphA2KZVP05bnby5CUFbX
Current position: Home >> Scientific Research >> Paper Publications

The Neyman-Pearson lemma under g-probability

Hits:

Institution:数学学院

Title of Paper:The Neyman-Pearson lemma under g-probability

Journal:COMPTES RENDUS MATHEMATIQUE

First Author:Shaolin Ji

All the Authors:Shaolin Ji

Document Code:lw-84713

Volume:346

Issue:3-4

Page Number:209

Translation or Not:No

Date of Publication:2008-02

Release Time:2019-10-24

Prev One:Recursive Utility Maximization for Terminal Wealth under Partial Information

Next One:Solutions for functional fully coupled forward–backward stochastic differential equations